# SDR DALA2020081002750

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 56,951 hours, 39,219 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L1 DOOR SLIDE LANYARD WAS FOUND TO BE DISCONNECTED AT SLIDE BASE. THIS WOULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE REATTACHED THE L1 DOOR SLIDE LANYARD CORRECTLY PER B717 AMM 25-61.
